# SDR ABXA9600382

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911409503
- Condition: Gouged
- Location: Fs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE LEFT FORWARD FUSELAGE SKIN PANEL CREASED, DENTED AND GOUGED AT FS 229 AND LONGERON 19L.  REPAIRED LEFT FORWARD FUSELAGE SKIN PANEL IAW ABX REA D953-13827-MR.
